# SDR SWAA2022090750550

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 50,242 hours, 29,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR CEILING LIGHT INOP. / [01] REPLACED CEILING LAMP AT RH OVERWING EMERGENCY EXIT DOOR AS PER AMM 33-22-00; OPS CK NORMAL.
